A convolution quadrature Galerkin boundary element method for the exterior Neumann problem of the wave equation

Chappell, D.J. ORCID: 0000-0001-5819-0271, 2009. A convolution quadrature Galerkin boundary element method for the exterior Neumann problem of the wave equation. Mathematical Methods in the Applied Sciences, 32 (12), pp. 1585-1608. ISSN 1099-1476

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematical Methods in the Applied Sciences
Creators: Chappell, D.J.
Publisher: Wiley
Date: 2009
Volume: 32
Number: 12
ISSN: 1099-1476
Identifiers:
NumberType
10.1002/mma.1111DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:08
Last Modified: 09 Jun 2017 13:50
URI: http://irep.ntu.ac.uk/id/eprint/23206

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year